Department of Mathematics
  1. Representation Theory
  2. Mathematical Physics
  3. Mathematical Biology
  4. Events
  5. Research Grants
  6. Potential PhD projects
Department of Mathematics

Mathematics Centre Publications (2005)

Journal Papers

  • A. Fring "Supersymmetric integrable scattering theories with unstable particles" J. High Energy Phys. 1, Art. No. 30 (2005).
  • A. Fring and C. Korff "Affine Toda field theory related to Coxeter groups of non-crystallographic type" Nucl. Phys. B 729, 6641-6657 (2005).
  • A. G. Cox and A. E. Parker "Homomorphisms and higher extensions for Schur algebras and symmetric groups" J. Algebra and its Applications 4, 645-670 (2005).
  • C. Figueira de Morisson Faria and M. Lewenstein "Bound-state corrections in laser-induced nonsequential double ionization" J. Phys. B 38, 3251-3271 (2005).
  • C. Korff "A Q-operator identity for the correlation functions of the infinite XXZ spin-chain" J. Phys. A 38, 6641-6657 (2005).
  • M. De Visscher "Quasi-hereditary quotients of finite Chevalley groups and Frobenius kernels" Quart. J. Math. 56, 111-121 (2005).
  • M. De Visscher and S. Donkin "On projective and injective polynomial modules" Math. Z. 251, 333-358 (2005).
  • O. A. Castro-Alvaredo and A. Fring "Chaos in the thermodynamic Bethe ansatz" Phys. Lett. A 334, 173-179 (2005).
  • O. A. Castro-Alvaredo and A. Fring "Integrable models with unstable particles" Progress in Maths. 237, 59-87 (2005).